I will be 80. Work out every day. Female. Not overweight. I take Atenolol, 75 mg., and Levothyroxine. Nothing else. Not even acetaminophen. I have been sipping wine in 4 0z. Glass at night. About 3 glasses.
Drinking may increase the side effects of this medication. This is a great question to go over with the person who prescribed it to you.
Personally I would taper down and see how it reacts with one glass then do two. I read it’s not wise or worth it to have more than 2 glasses (that’s within a 24 hour period)
Also increase the water if you don’t feel comfortable.
If the medication is temporary then lay off the booze I’m sure your liver and kidneys will thank you for it!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2014 • 2 answers
Posted 14 Mar 2014 • 2 answers
Posted 3 Aug 2014 • 1 answer
Posted 14 Oct 2016 • 1 answer
Posted 15 days ago • 1 answer